Post # 1
Ugh this is horrible but I’ve been on the pill for about 8 years, well I was on Yasmin for 6 of those 8 and it didn’t interfere with my sex drive. Now I’m on Apri( I think that’s how you spell it) and it’s KILLING ME. Plus I have PCOS but I just can’t get into the mood as often as I used to be able to or hold onto for very long. I want to say it’s the pill im on but I don’t even know if that can be possible. Anyone else have this problem?
Post # 3
I just went off the pill, but why not discuss this with your gyn?
Post # 4
I’m on Depo Provera right now because of fallopian and ovarian cysts. I’ve been on it for around 3 years now. My sex drive is completely gone. I don’t want it. I don’t want to think about it. Sex just kind of disgusted me.
I would try speaking to your doctor. I talked with mine, but this is the ONLY birth control I’ve tried that’s stopped the cysts from coming back. You may have more options.
Post # 5
Yes! I was on Apri for the past year. Just recently i missed my appointment and let my subscription lapse. Anyway I’m not on anything right now, and i can’t believe how much more i want it. Now i have to figure out what to do because i do not need any accidents…
Post # 6
Maybe you could try Nuvaring? My friend, who is a doctor, is on that after being on Depo (which she had no sex drive while taking) and loves it!
Post # 7
@clairykoo: phew so I’m not the only one! I will be taking myself off the pill anyway after we get married so I’m hoping that helps! ( we will be trying then too)
Post # 8
Most pills list loss of sex drive as a common side effect, I think.
I take Sprintec (generic version of ortho cyclen) and I love it. It’s only $9.00 a month and I have zero side effects whatsoever on it.
Post # 9
@FutureMrs86: You are definitely not the only one. BCP hormones can definitely mess with your libido. I would discuss this with your OBGYN and see if you have other options. Good luck!
Post # 11
@harleyq: I just changed to Sprintec and I’m glad to hear you aren’t having any of the typical side affects. I too noticed my sex drive went downhill on BC pill and every time I went off of it and changed pills I was like a walking ball of hormones.